# SDR SWIA202157406

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND INTERCOSTAL CORROSION AT APROX F.S319.70 AND F.S349.00 OF THE INTERNAL STRUCTURE OF THE GALLEY SERVICE DOOR BELOW THE FLOOR.   (C-CHECK RO 4/4/2021)    REPLACED INTERCOSTAL AT STGR 20R BETWEEN FS319.7 - 349 REF CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
